# SDR ASAA0853169

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,502 hours, 1,616 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 5,502 hours, 1,616 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 1 Engine
- Component: Engine
- Component part number: CFM567B27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD SPINNER (CONE) HAS EXCESSIVE ERROSION OF BLACK AND WHITE COATING.  REMOVED AND REPLACED SPINNER (CONE) PER TC 78472002.
